# SDR CALA2023081802562

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 47,039 hours, 16,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat Row 25abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - AISLE EMER LIGHT INOP AT SEAT ROW 25ABC MEL DOES NOT REQUIRE INSPECTION, NO WORK PREFORMED. RELAMPED NO HELP. AISLE EMER LIGHT INOP AT SEAT ROW 25ABC. NO TIME TO TROUBLESHOOT. AISLE EMER LIGHT INOP AT SEAT ROW 25ABC. COMPLIED WITH MELITM 3319E TOMC APPROVED FOUND BROKEN WIRE AT ROW 25ABC/ SEAT C. REQUEST AVIONICS FOR REPAIR. REPAIRED WIRES AT SEAT 25 ABC OPS CK NORMAL REF SWPM 20-10-13.
